Author = Seyed Mahmoud Sheikholeslami
Number of Articles: 6
2. Global minus domination in graphs

Volume 3, Issue 2, June 2014, Pages 35-44

10.22108/toc.2014.4989

Maryam Atapour; Sepideh Norouzian; Seyed Mahmoud Sheikholeslami


3. Roman game domination subdivision number of a graph

Volume 2, Issue 4, December 2013, Pages 1-12

10.22108/toc.2013.3341

Jafar Amjadi; Hossein Karami; Seyed Mahmoud Sheikholeslami; Lutz Volkmann


4. Bounding the rainbow domination number of a tree in terms of its annihilation number

Volume 2, Issue 3, September 2013, Pages 21-32

10.22108/toc.2013.3051

Nasrin Dehgardi; Mahmoud Sheikholeslami; Abdollah Khodkar


5. Bounding the domination number of a tree in terms of its annihilation number

Volume 2, Issue 1, March 2013, Pages 9-16

10.22108/toc.2013.2652

Nasrin Dehgardai; Sepideh Norouzian; Seyed Mahmoud Sheikholeslami


6. On the total domatic number of regular graphs

Volume 1, Issue 1, March 2012, Pages 45-51

10.22108/toc.2012.760

H. Aram; S. M. Sheikholeslami; L. Volkmann